# SDR CA190621005

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WEAK BRAKE PERFORMANCE DURING HIGH SPEED ROLL. PERFORMED VISUAL INSPECTION OF ALL 4 BRAKES, FUSE AND SHUTTLE VALVE WITHOUT FINDINGS. CHECKED HYDRAULIC LEVEL. QUANTITY PRESSURIZED AND UNPRESSURIZED, FOUND 15% CHANGE IN QUANTITY INDICATION. REPLACED ALSO NORMAL BRAKE CONTROL VALVE ACC PER AMM 32-42-06-000/400-801 REV65 FOR T/S. PERFORMED BLEEDING OF MAIN BRAKE SYSTEM ACC AMM 32-42-00-870-801 REV65 AND FUNCTIONAL CHECK OF MAIN LANDING GEAR BRAKE SYSTEM ACC AMM 32-42-00-720-801 REV65 WITH NORMAL OPS. BLEEDING OF BRAKE SYSTEM AND HYDRAULIC SYSTEM#1 PERFORMED IAW AMM 29-10-00-870-083 REV 65. CHECK OF MAIN BRAKE SYSTEM TEST WITH HIGH SPEED TAXING PERFORMED. TEST NOT SUCCESSFUL IAW OS-D84 ROLL_TEST.DOC A/C STEERS TO THE LEFT DURING BRAKING HIGH AND LOW SPEED.RIGGING OF THE MAIN BRAKE CONTROL CABLES ACC. AMM 32-42-00-830-801 R65 PERFORMED.  FOUND ALL VALUES IN LIMIT. DUE TO FAULT SYMPTOM CHANGED SINCE REPLACEMENT OF BRAKE CONTROL VALVE [FROM WEAK BRAKES TO UNEVEN BRAKING]), REPLACED BRAKE CONTROL VALVE AGAIN PER AMM 32-42-06. (TC# 20190621005)
